# SDR ASAA0210163

- Difficulty date: July 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776536
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING INSPECTION, FOUND SKIN PANEL AT BS 727 PLUS 6, STRINGER 27L GOUGED.  REMOVED AND REPLACED DAMAGED SECTION OF SKIN PANEL PER EA.  (M)
